# SDR DALA2015081004942

- Difficulty date: August 8, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 68,595 hours, 30,506 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 25 EMERGENCY LIGHT INOPERATIVE IAW ESPM 20-43.  SPICED BROKEN WIRE AND FUNCTIONAL CHECK WAS NORMAL.
